A splitting theorem for multipeak path algebras
Simson, Daniel
Fundamenta Mathematicae, Tome 138 (1991), p. 113-137 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211858
@article{bwmeta1.element.bwnjournal-article-fmv138i1p11bwm,
     author = {Daniel Simson},
     title = {A splitting theorem for multipeak path algebras},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {113-137},
     zbl = {0780.16010},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p11bwm}
}
Simson, Daniel. A splitting theorem for multipeak path algebras. Fundamenta Mathematicae, Tome 138 (1991) pp. 113-137. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p11bwm/